Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 221, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 11, 2025, 10:00 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2025, 10:00 PM MDT (04:00 UTC)
- Expired
- Jul 11, 2025, 10:30 PM MDT
- In force
- 30 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bent County, CO, Kiowa County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 128 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.0 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 676 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 2581 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
190
WUUS55 KPUB 120400
SVRPUB
COC011-061-099-120430-
/O.NEW.KPUB.SV.W.0221.250712T0400Z-250712T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1000 PM MDT Fri Jul 11 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northern Prowers County in southeastern Colorado...
Central Kiowa County in southeastern Colorado...
Northeastern Bent County in southeastern Colorado...
* Until 1030 PM MDT.
* At 959 PM MDT, a cluster of severe thunderstorms were located
along a line extending from 6 miles east of Haswell to 6 miles
southwest of Neegronda Reservoir, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eads, Wiley, Neeoshe Reservoir, McClave, Sweetwater Reservoir,
Chivington, Brandon, Neegronda Reservoir, and Queens Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3811 10296 3859 10318 3861 10317 3861 10267
3823 10204 3815 10205
TIME...MOT...LOC 0359Z 248DEG 13KT 3846 10305 3823 10284
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr1 follow-up statement
078
WWUS55 KPUB 120413
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1013 PM MDT Fri Jul 11 2025
COC011-120423-
/O.CAN.KPUB.SV.W.0221.000000T0000Z-250712T0430Z/
Bent CO-
1013 PM MDT Fri Jul 11 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENT COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened and moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3812 10263 3861 10299 3861 10267 3823 10204
3815 10205
TIME...MOT...LOC 0413Z 244DEG 13KT 3856 10285 3833 10264
$$
COC061-099-120430-
/O.CON.KPUB.SV.W.0221.000000T0000Z-250712T0430Z/
Prowers CO-Kiowa CO-
1013 PM MDT Fri Jul 11 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR NORTHERN PROWERS AND CENTRAL KIOWA COUNTIES...
At 1013 PM MDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Eads to Queens Reservoir, moving
northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Eads, Neeoshe Reservoir, Sweetwater Reservoir, Chivington, Brandon,
Neegronda Reservoir, and Queens Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3812 10263 3861 10299 3861 10267 3823 10204
3815 10205
TIME...MOT...LOC 0413Z 244DEG 13KT 3856 10285 3833 10264
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EhrWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:01 PM MDT, 3 hours 59 minutes earlier. Its key messages:
- Showers and thunderstorms lasting through the evening over the southeast plains, marginal severe wx and local heavy rain possible.
- Cooler tomorrow with a lesser amount of showers and storms(some still strong w/locally heavy rain).
- Daily afternoon and evening shower and storms are expected through the long term period.
Area forecast discussion, Jul 11, 6:01 PM MDT, 3 hours 59 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 601 PM MDT Fri Jul 11 2025 .KEY MESSAGES... - Showers and thunderstorms lasting through the evening over the southeast plains, marginal severe wx and local heavy rain possible. - Cooler tomorrow with a lesser amount of showers and storms(some still strong w/locally heavy rain). - Daily afternoon and evening shower and storms are expected through the long term period. && .SHORT TERM /THROUGH SATURDAY NIGHT/... Issued at 202 PM MDT Fri Jul 11 2025 Currently, early this afternoon scattered showers and thunderstorms were noted along mtns/plains interface with dry conditions elsewhere. Temps were in the 80s across nearly all of the plains with 70s valleys and 50s and 60s mtns. Mesoanalysis indicated about 500-1000 J/kg of CAPE were noted on the plains with 20-25 knts of shear. PWATs were about normal over the plains but it was quite dry over the interior valleys. Showers and tstorms will continue ot increase and push out onto the plains. Guidance continues to indicate it will be more of a later show as most of the storms will not get their acts together until early this evening over the plains. With just modest cape and shear available, primarily expect strong to marginally svr storms with some locally heavy rain possible. storms will move slowly east through the evening hours and I would not be too surprised to see several storms still ongoing across the far eastern plains around midnight. Any storms which train could cause some locally flooding issues over the eastern plains later this evening. Skies will likely remain rather cloudy tonight over the plains and some guidance keeps showers going well into the overnight hours. dry and clear conditions are anticipated over the mtns and valleys. For tomorrow, skies will gradually clear over the plains, and it will be rather very cool tomorrow as max temps are only expected to get into the 70s and 80s over the plains. The San Luis Valley may actually be warmer than the SE CO plains tomorrow due to the cooler air advecting onto the plains. There will likely be some showers and storms tomorrow, but once again it will be a late show due to the cooler air over the plains. Overall, the best areas of unstable air tomorrow will likely be along the mtns/plains interface, and this is where the best chance of precip will be tomorrow. Storms should clear relatively quickly tomorrow early evening. \/Hodanish && .LONG TERM /SUNDAY THROUGH FRIDAY/... Issued at 329 AM MDT Fri Jul 11 2025 Sunday - Thursday: Through the long term period, active weather is expected each day, as showers and storms impact portions of the region. Overall, not much has changed from previous long term forecast, with messy northwesterly to northerly expected to be in place as a ridge of high pressure sits across the southwestern US. While no major forcing is still expected, orographic forcing will be in place with this flow pattern, along with periods of enhanced forcing from frontal surges late in this period. With these forcing mechanisms, along with moisture still in place each day, daily afternoon and evening showers and thunderstorms are expected. The highest coverage of showers and storms is anticipated to remain along the mountains, where forcing will be maximized. With that said though, greater coverage is expected to expand across the plains around midweek next week as the aforementioned cold fronts push across the area. And like most summer days, a strong thunderstorm or two can't be ruled out, with frequent lightning, gusty outflow winds around 40 mph, small hail, and brief periods of heavy rain the most likely hazards with any more organized convection. Beyond all of that, breezy winds and increased afternoon and evening cloud cover are expected each day. Looking at temperatures, through Tuesday, near seasonal temperatures are anticipated for much of the area. Then for Wednesday and Thursday, a cool down to below seasonal values is expected thanks to the cold front passage. && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 554 PM MDT Fri Jul 11 2025 COS and PUB...Scattered showers and thunderstorms will affect the terminals through at least 03Z, with brief MVFR conditions possible in locally heavy rain, along with gusty outflow winds up to 40kts and small hail at the terminals. Another cold front will push south across the plains overnight, with developing moist upslope flow leading to low VFR to MVFR cigs at the terminals early Saturday morning. VFR cigs with chances of showers and storms for the afternoon at both terminals. ALS...VFR conditions with diurnal wind regimes at the terminal through the next 24 hours. There will be low end chances of storms at the terminal tomorrow afternoon, which would most likely produce gusty outflow winds. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...HODANISH/MOZLEY LONG TERM...SIMCOE AVIATION...MW
Hazardous weather outlook, Jul 11, 10:50 AM MDT, 11 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1050 AM MDT Fri Jul 11 2025 COZ058>089-093>099-121700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1050 AM MDT Fri Jul 11 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon through Tonight Showers and thunderstorms will develop over the region later this afternoon, with the brunt of the activity occurring during the late afternoon time period, and lasting well into the evening hours. A few storms will likely become strong to severe, with hail near 1 inch in diameter and wind gusts in excess of 60 mph. The strongest storms are expected over the Palmer Divide, the Raton Mesa and the far eastern plains. In addition to the severe weather threat, there is more moisture in the atmosphere today, so locally heavy rainfall capable of causing localized flash flooding will be possible over all of the plains later today and into tonight. All storms will produce dangerous cloud to ground lightning. Thunderstorms will track east across the Plains and exit into Kansas late tonight into Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Daily afternoon and evening showers and thunderstorms are expected Saturday through Thursday. Saturday has the highest chances of stronger storms, particularly across the eastern plains, with strong outflow winds up to 60 mph the primary hazard. Otherwise, the most likely hazards with any more organized storms will be gusty outflow winds around 40 mph, small hail, frequent lightning, and brief periods of heavy rain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. Hodanish
In the hours before
Special weather statement, Jul 11, 8:05 PM MDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
805 PM MDT Fri Jul 11 2025
COZ079-080-087-120230-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
805 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUERFANO COUNTY
THROUGH 830 PM MDT...
At 805 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gardner, or 41 miles southwest of Pueblo, moving east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Farisita and Gardner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3782 10525 3791 10517 3785 10489 3767 10510
TIME...MOT...LOC 0205Z 291DEG 8KT 3784 10516
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 11, 8:16 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
816 PM MDT Fri Jul 11 2025
COZ093-097-120245-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
816 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTERO...
SOUTHWESTERN KIOWA AND NORTHWESTERN BENT COUNTIES THROUGH 845 PM
MDT...
At 815 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Las Animas, or 11 miles northeast of North La Junta,
moving north at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Las Animas and Blue Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3794 10325 3797 10346 3820 10351 3826 10351
3827 10309
TIME...MOT...LOC 0215Z 198DEG 12KT 3807 10336
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
EhrSpecial weather statement, Jul 11, 8:24 PM MDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
824 PM MDT Fri Jul 11 2025
COZ089-093-095-120300-
Crowley County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-
824 PM MDT Fri Jul 11 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN OTERO...SOUTHWESTERN
KIOWA AND CROWLEY COUNTIES THROUGH 900 PM MDT...
At 823 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms extending from near Sugar City to near Olney Springs.
Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rocky Ford, Fowler, Ordway, Manzanola, Olney Springs, Sugar City,
Cheraw, and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3847 10341 3842 10405 3804 10405 3808 10341
TIME...MOT...LOC 0223Z 238DEG 27KT 3822 10360 3821 10394
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
EhrSpecial weather statement, Jul 11, 8:45 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
845 PM MDT Fri Jul 11 2025
COZ097-120315-
Las Animas Vicinity/Bent County CO-
845 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTERO...
SOUTHWESTERN KIOWA AND NORTHWESTERN BENT COUNTIES THROUGH 915 PM
MDT...
At 845 PM MDT, Doppler radar was tracking a strong thunderstorm over
Las Animas, or 17 miles northeast of North La Junta, moving northeast
at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Las Animas, Blue Lake, John Martin Reservoir, and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near John Martin Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3796 10312 3804 10340 3827 10340 3827 10288
TIME...MOT...LOC 0245Z 210DEG 14KT 3809 10324
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
EhrLocal storm report, Jul 11, 8:53 PM MDT, 1 hour 7 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Pueblo CO
853 PM MDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM Hail Schriever AFB 38.80N 104.52W
07/11/2025 E0.75 Inch El Paso CO Public
Report from mPING: Dime (0.75 in.).
0645 PM Hail 9 W San Isabel 37.99N 105.23W
07/11/2025 M1.25 Inch Custer CO Trained Spotter
0848 PM Hail Las Animas 38.07N 103.22W
07/11/2025 E1.25 Inch Bent CO Public
Report from mPING: Half Dollar (1.25 in.).
0613 PM Hail Pritchett 37.37N 102.86W
07/11/2025 E0.75 Inch Baca CO Public
Report from mPING: Dime (0.75 in.).
&&Special weather statement, Jul 11, 8:54 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
854 PM MDT Fri Jul 11 2025
COZ089-093-095-097-120330-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
854 PM MDT Fri Jul 11 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OTERO...SOUTHWESTERN
KIOWA...CROWLEY AND NORTHWESTERN BENT COUNTIES THROUGH 930 PM MDT...
At 854 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles southwest of Forder to 10 miles west
of Arlington to near Sugar City. Movement was east at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ordway, Manzanola, Sugar City, Cheraw, and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3836 10336 3808 10337 3808 10389 3827 10384
3852 10394 3852 10351 3853 10350 3852 10338
TIME...MOT...LOC 0254Z 260DEG 14KT 3850 10382 3829 10352 3816 10368
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:00 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 30 min |
| Jul 11, 6:04 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 26 min |
| Jul 11, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jul 11, 6:17 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 28 min |
| Jul 11, 6:21 PM MDT | Special Weather Statement | PUB | Custer | 24 min |
| Jul 11, 6:25 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano | 35 min |
| Jul 11, 6:29 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| Jul 11, 6:30 PM MDT | Special Weather Statement | PUB | Pueblo | 30 min |
| Jul 11, 6:42 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 33 min |
| Jul 11, 6:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Pueblo | 32 min |
| Jul 11, 6:48 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 27 min |
| Jul 11, 7:00 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jul 11, 7:10 PM MDT | Special Weather Statement | PUB | Baca | 35 min |
| Jul 11, 7:15 PM MDT | Flash Flood Warning | PUB | Otero, Pueblo | 3 hr |
| Jul 11, 7:18 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
| Jul 11, 7:20 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 25 min |
| Jul 11, 7:29 PM MDT | Special Weather Statement | PUB | Bent | 31 min |
| Jul 11, 7:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 32 min |
| Jul 11, 8:01 PM MDT | Special Weather Statement | PUB | Bent | 29 min |
| Jul 11, 8:05 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jul 11, 8:16 PM MDT | Special Weather Statement | PUB | Bent | 29 min |
| Jul 11, 8:24 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jul 11, 8:33 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 27 min |
| Jul 11, 8:45 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| Jul 11, 8:54 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jul 11, 8:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 33 min |
| Jul 11, 9:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 29 min |
| Jul 11, 9:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 31 min |
| Jul 11, 10:30 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Jul 11, 10:55 PM MDT | Special Weather Statement | PUB | Prowers | 35 min |
| Jul 12, 2:28 PM MDT | Special Weather Statement | PUB | Rio Grande | 32 min |
| Jul 12, 3:01 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jul 12, 3:22 PM MDT | Special Weather Statement | PUB | Fremont | 23 min |
| Jul 12, 3:32 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 28 min |
| Jul 12, 3:45 PM MDT | Special Weather Statement | PUB | Costilla | 30 min |
| Jul 12, 3:56 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jul 12, 4:02 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| Jul 12, 4:23 PM MDT | Special Weather Statement | PUB | Costilla | 37 min |
| Jul 12, 4:31 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 29 min |
| Jul 12, 4:52 PM MDT | Special Weather Statement | PUB | Custer | 23 min |
| Jul 12, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 34 min |
| Jul 12, 5:11 PM MDT | Special Weather Statement | PUB | Custer | 34 min |
| Jul 12, 5:26 PM MDT | Special Weather Statement | PUB | Costilla | 34 min |
| Jul 12, 5:29 PM MDT | Special Weather Statement | PUB | Alamosa | 31 min |
| Jul 12, 5:45 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jul 12, 5:53 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.